# SDR DALA2023122810671

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,408 hours, 15,481 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 BULK CARGO SHEAR TIE FOUND CORROSION AT STA 1562 BETWEEN S38L AND S38R. CORRECTIVE ACTION: DAMAGED AREA REPAIRED AS PER B767-300 SRM 51-40-02 (0127470)
